# SDR SWAA2023050321366

- Difficulty date: March 27, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2023-208806<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ITEM 9;[02] CORRECTED STEP 1: (ADDED DWG) REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ITEM 9 AND DWG 143A0080 SH 19 REV. -;[03] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ITEM 9 AND DWG 143A0080 SH 19 REV. -RII CERTIFIED;[04] CORRECTED STEP 2: REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ITEM 9 AND DWG 143A0080 SH 19 REV. - SEE INSTALLED NEW WEB INTERCOSTAL ON CPCP AD MOC WITH TTG8Q0049LHQ. SEE INDIVIDUAL SIGN OFFS BELOW;[05] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 ITEM 9 AND DWG 143A0080 SH 19 REV. - SEE INSTALLED NEW WEB INTERCOSTAL ON CPCP AD MOC WITH TTG8Q0049LHQ. SEE INDIVIDUAL SIGN OFFS BELOW RII CERTIFIED
